Alert archive / Kansas / Red Flag Warnings in 2019
Red Flag Warning 6, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Sep 29, 2019, 3:25 AM CDT for 4 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska. It took effect at Sep 30, 2019, 1:00 PM CDT. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 29, 2019, 3:25 AM CDT (08:25 UTC)
- In effect from
- Sep 30, 2019, 1:00 PM CDT
- Expired
- Sep 30, 2019, 7:41 PM CDT
- In force
- 7 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Sherman County, KS, Wallace County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 6:56 PM CDT | HAIL 1 | 3 Nw Benkelman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 8.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 2240 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
956 WWUS83 KGLD 290825 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 225 AM MDT Sun Sep 29 2019 ...Dangerous fire weather conditions across eastern Colorado, far northwest Kansas, and extreme southwest Nebraska Sunday afternoon into early Sunday evening and Monday afternoon into early Monday evening... .Strong southerly winds of 30 to 40 mph with gusts near 55 mph are expected from late morning through early evening on Sunday. High temperatures will peak in the upper 80s and lower 90s Sunday and Monday afternoon with relative humidities dropping to between 15 and 20 percent along and west of KS Hwy 27. The combination of warm, dry, and windy conditions will produce dangerous fire weather conditions. Winds will not be quite as strong on Monday, but with continued warm, dry, and breezy conditions, critical fire weather conditions are expected across the same area on Monday. COZ252>254-KSZ001-013-027-041-NEZ079-291630- /O.UPG.KGLD.FW.A.0005.190930T1800Z-191001T0100Z/ /O.NEW.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/ /O.CON.KGLD.FW.W.0005.190929T1800Z-190930T0100Z/ Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy- 225 AM MDT Sun Sep 29 2019 /325 AM CDT Sun Sep 29 2019/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041... 079...252...253 AND 254... ...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND 254... The National Weather Service in Goodland has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon MDT /1 PM CDT/ to 7 PM MDT /8 PM CDT/ Monday. The Fire Weather Watch is no longer in effect. * Affected Area...In Colorado...Fire Weather Zone 252 Yuma... Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South 25 to 35 mph with gusts up to 50 mph. * Relative Humidity...As low as 17 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
5 follow-up statements
179 WWUS83 KGLD 291032 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 432 AM MDT Sun Sep 29 2019 ...Dangerous Fire Weather Conditions Along and West of Highway 27 Today and Monday... COZ252>254-KSZ001-013-027-041-NEZ079-300100- /O.CON.KGLD.FW.W.0005.190929T1800Z-190930T0100Z/ /O.CON.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/ Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy- 432 AM MDT Sun Sep 29 2019 /532 AM CDT Sun Sep 29 2019/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041... 079...252...253 AND 254... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma... Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South at 30 to 40 mph with gusts up to 50 mph. * Relative Humidity...As low as 15 percent. * Impacts...Unpredictable fire behavior. Any fires that start may rapidly grow and spread out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor burning today and Monday. Repeating, outdoor burning is not advised. Any fires that start may rapidly grow and spread out of control. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
798 WWUS83 KGLD 300056 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 656 PM MDT Sun Sep 29 2019 ...Dangerous Fire Weather Conditions Along and West of Highway 27 on Monday... COZ252>254-KSZ001-013-027-041-NEZ079-300900- /O.EXP.KGLD.FW.W.0005.000000T0000Z-190930T0100Z/ /O.CON.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/ Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy- 656 PM MDT Sun Sep 29 2019 /756 PM CDT Sun Sep 29 2019/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TO 7 PM MDT /8 PM CDT/ MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND 254... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...079...252...253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma... Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
991 WWUS83 KGLD 300628 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 1228 AM MDT Mon Sep 30 2019 ...Dangerous Fire Weather Conditions Along and West of Highway 27 this Afternoon... COZ252>254-KSZ001-013-027-041-NEZ079-010100- /O.CON.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/ Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Dundy- 1228 AM MDT Mon Sep 30 2019 /128 AM CDT Mon Sep 30 2019/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041... 079...252...253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma... Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. In Nebraska...Fire Weather Zone 079 Dundy. * Winds...South Southwest at 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 15 percent. * Impacts...Unpredictable fire behavior. Any fires that start may rapidly grow and spread out of control. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor burning today. Repeating, outdoor burning is not advised. Any fires that start may rapidly grow and spread out of control. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
754 WWUS83 KGLD 301604 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 1004 AM MDT Mon Sep 30 2019 NEZ079-301715- /O.CAN.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/ Dundy- 1004 AM MDT Mon Sep 30 2019 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY... * FOR FIRE WEATHER ZONE 079... The National Weather Service in Goodland has cancelled the Red Flag Warning. Critical fire weather conditions are not expected. $$ COZ252>254-KSZ001-013-027-041-010100- /O.CON.KGLD.FW.W.0006.190930T1800Z-191001T0100Z/ Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley- 1004 AM MDT Mon Sep 30 2019 /1104 AM CDT Mon Sep 30 2019/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...013...027...041...252...253 AND 254... * Affected Area...In Colorado...Fire Weather Zone 252 Yuma... Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 013 Sherman...Fire Weather Zone 027 Wallace and Fire Weather Zone 041 Greeley. * Winds...South 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 14 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outdoor burning today. Repeating, outdoor burning is not advised. Any fires that start may rapidly grow and spread out of control. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
382 WWUS83 KGLD 010041 RFWGLD URGENT - FIRE WEATHER MESSAGE National Weather Service Goodland KS 641 PM MDT Mon Sep 30 2019 COZ252>254-KSZ001-013-027-041-010145- /O.CAN.KGLD.FW.W.0006.000000T0000Z-191001T0100Z/ Yuma-Kit Carson-Cheyenne-Sherman-Wallace-Greeley- 641 PM MDT Mon Sep 30 2019 /741 PM CDT Mon Sep 30 2019/ ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 001...013...027...041...252...253 AND 254... The National Weather Service in Goodland has cancelled the Red Flag Warning. Temperatures will continue to decrease and relative humidity values will increase through the remainder of the evening, diminishing the possibility of seeing critical fire weather conditions. $$ For more information from NOAA/National Weather Service visit... http://weather.gov/gld
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Sep 29, 1:17 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 29, 1:17 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1217 AM MDT Sun Sep 29 2019
.UPDATE...
Issued at 1213 AM MDT Sun Sep 29 2019
With the number of locations along I-70 seeing visibilities of 1/2
mile or less increasing, have decided to add a dense fog advisory
across a large part of the forecast area. This should also provide
better continuity of coverage of the dense fog advisory across the
region.
&&
.SHORT TERM...(This evening through Tuesday)
Issued at 120 PM MDT Sat Sep 28 2019
Tonight-Sunday...a warm front currently west of the forecast area is
expected to lift northeast across the area tonight. Along and ahead
of it will be extensive low cloud cover and areas of fog...perhaps
some drizzle. Breezy south winds expected along and west of the
CO/KS border with lighter winds to the east. Low temperatures range
from the low to upper 50s in far eastern Colorado, mid 50s to around
60 elsewhere.
Clouds quickly dissipate on Sunday. The pressure gradient between an
upper level high over the southeast states and low pressure over the
pacific northwest increases through the day producing sustained
winds of 25 to 35 mph with gusts to 55 mph. A few computer model
dust forecasts suggest blowing dust is possible for nearly the
entire area. They also suggest a localized area of blowing dust
near Wallace and/or Greeley counties with a plume lifting north
into Sherman, Cheyenne (KS) and Rawlins counties. If this develops
local ongoing research suggests visibilities could drop to around
3 miles or so. High temperatures reach the mid 80s to low 90s.
Sunday night-Monday...breezy south winds continue overnight then
increasing once again during the day Monday with gusts in the 30 to
40 mph range expected. Low temperatures range from the mid 50s to
around 60 in far eastern Colorado, low 60s to low 70s east of the
CO/KS border. High temperatures again reach the mid 80s to low 90s.
Monday night-Tuesday...a cold front moves through the area during
the night with northeast winds of 10 to 15 mph during the day
Tuesday. Much colder temperatures are expected on Tuesday with
forecast highs ranging from the mid 50s to around 60 in Yuma county
to the mid 70s from Hill City to Leoti and points south. Showers and
a few thunderstorms will be possible along and behind the front
Monday night. On Tuesday better chances are across the far east
through south where an elongated plume of moisture in the 700-500mb
layer extends from Mexico toward the Great Lakes in between high
pressure over the southeast and low pressure over the northern
plains.
.LONG TERM...(Tuesday night through Saturday)
Issued at 1252 PM MDT Sat Sep 28 2019
Going into the extended period, the frontal boundary draped across
the Plains region will continue to be the main focus for wx
across the CWA. The front remains along a NE/SW orientation as
upper ridge remains across E/SE portions of the country, and an
upper trough/low moves slowly eastward across the NC
Plains/Rockies.
As with the past several runs concerning the placement/movement of
the front, the latest from the ECMWF/GFS continue to show eastern
portions of the CWA receiving the bulk of the rainfall generated
along the front. Latest storm QPF shows amounts taper off sharply
going into NE Colorado, especially Yuma county. Latest totals show
a range from 0.10" in the far west, to 1.50" to around 2.50"
across E/SE zones, which are in current closest proximity to the
front. This will bring up potential flooding concerns for E/SE
zones and will have to be monitored going into next week. Any more
meandering in the front could either shunt the core of our
expected QPF further east, or retrograde it back some into the
central CWA.
Precip expected to taper going into Wednesday night with some light
showers to traverse the CWA in tandem with a weak shortwave at
the base of the aforementioned upper trough. Other concerns lie in
the Tuesday/Wednesday nights timeframe. Colder air is expected to
wrap in along the backside of the system, putting focus into NW
zones. Model guidance has shown mid/upper 30s working into these
areas, thus bringing up the threat for frost. As with the past
several runs, Tuesday night looks to remains clear of frost due to
extensive, slow moving cloud cover associated with the front.
Wednesday night will be the issue now.
Latest temps for portions of NE CO/NW KS/SW NE are showing a trend
downward by a degree or two. Coldest air now down to 34-35F over
Yuma county. Cloud cover has also decreased from previous runs
signaling some clearing will occur. As a result, patchy/areas of
frost will be in the forecast. The only caveat for the area will
be the speed at which this entire system clears from W to E. Any
faster movement will allow for faster clearing and thus an
increase to the areal coverage of frost will expand. Stay tuned
for further updates.
For Thursday on into next Saturday, warming trend will ensue over
the area. The removal of the upper trough will allow for another
upper level ridge to crest across the Plains region, with another
upper low/trough set to dig into the Pacific Northwest. Ridge does
eventually slide east of the region again, allowing for moisture
and instability to move over the CWA. Showers and a few storms are
again possible.
For temps, highs on Wednesday will range from the upper 50s to the
lower 60s, but by Saturday, low to mid 70s. Overnight lows will
have a large range Tuesday/Wednesday nights due to the positioning
of the front. Looking for mid to upper 30s NW down to the mid and
upper 40s for E/SE zones. Thursday night onward, mainly 40s, with
a few around 50F in the east.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 546 PM MDT Sat Sep 28 2019
The cloudy vs. clear line will be very near the GLD terminal right
at 00Z, so there may be intermittent times when GLD will see VFR
vs. MVFR conditions as the lower clouds brush the terminal. By
04Z, expect lower clouds and fog to return bringing IFR conditions
very near LIFR that will intermittently be MVFR due mainly to
lower ceilings with lower visibilities expected also. LLWS is also
expected with southerly winds near 40kts are expected immediately
above the surface inversion due to the surface low pressure
deepening over northeast Colorado overnight and through the day
Sunday. Expect the low clouds to move out and skies to be mostly
clear with VFR conditions after 16Z as winds turn more
southwesterly and increase through the day. Gusts as high as 45kts
could produce areas of blowing dust that could reduce
visibilities.
MCK is expected to remain in an area of lower clouds with IFR
ceilings becoming LIFR after 05Z and visibilities potentially
decreasing below 1sm. LLWS is also expected with south winds near
35kts above the surface inversion. Conditions will improve
somewhat between 12z-16Z as winds begin to increase and turn from
the southeast to the south. After 16Z, expect VFR conditions with
mostly sunny skies and south winds gusting to around 35kts along
with blowing dust that may decrease visibilities.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Dense Fog Advisory until 9 AM MDT /10 AM CDT/ this morning for
KSZ001>004-013>016-028-029.
Fire Weather Watch from Monday afternoon through Monday evening
for KSZ001-013-027-041.
Red Flag Warning from noon MDT /1 PM CDT/ today to 7 PM MDT /8
PM CDT/ this evening for KSZ001-013-027-041.
CO...Dense Fog Advisory until 9 AM MDT this morning for COZ090.
Fire Weather Watch from Monday afternoon through Monday evening
for COZ252>254.
Red Flag Warning from noon today to 7 PM MDT this evening for
COZ252>254.
NE...Dense Fog Advisory until 9 AM MDT /10 AM CDT/ this morning for
NEZ079>081.
Fire Weather Watch from Monday afternoon through Monday evening
for NEZ079.
Red Flag Warning from noon today to 7 PM MDT this evening for
NEZ079.
&&
UPDATE...LOCKHART
SHORT TERM...99
LONG TERM...JN
AVIATION...LOCKHARTHazardous weather outlook, Sep 29, 2:06 AM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 106 AM MDT Sun Sep 29 2019 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-300715- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 106 AM MDT Sun Sep 29 2019 /206 AM CDT Sun Sep 29 2019/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... A Dense Fog Advisory is in effect along and north of Interstate 70 until 9 am MDT this morning. A Red Flag Warning is in effect along and west of Highway 27 this afternoon. Strong southerly winds are expected across the entire Tri-State area this afternoon. Sustained winds of 30 to 40 mph and gusts as high as 45 to 55 mph are expected. Blowing dust will be possible. A few thunderstorms will be possible in northwest Kansas late this afternoon, mainly east of Highway 27 between 4 pm and 8 pm MDT. An isolated severe thunderstorm with a primary threat of damaging winds cannot be ruled out, if storms develop. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A Fire Weather Watch remains in effect along and west of Highway 27 Monday afternoon. Frost cannot be ruled out in northeast Colorado and southwest Nebraska during the early morning hours mid to late next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Vincent
In the hours before
Local storm report, Sep 28, 11:11 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1011 PM MDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM DENSE FOG 2 ESE OAKLEY 39.12N 100.82W
09/28/2019 LOGAN KS AWOS
AWOS STATION KOEL OAKLEY REPORTED 1/4 MILE
VISIBILITY AT 0355 UTC.
&&
VINCENTLocal storm report, Sep 29, 12:38 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1138 PM MDT SAT SEP 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM DENSE FOG 2 ESE OAKLEY 39.12N 100.82W
09/28/2019 LOGAN KS AWOS
AWOS STATION KOEL OAKLEY REPORTED 1/4 MILE
VISIBILITY AT 0515 UTC.
&&
VINCENTLocal storm report, Sep 29, 1:02 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1202 AM MDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM DENSE FOG 2 NW WRAY 40.10N 102.25W
09/28/2019 YUMA CO AWOS
AWOS STATION K2V5 2 NW WRAY REPORTED 1/4
MILE VISIBILITY AT 0555 UTC.
&&
VINCENTLocal storm report, Sep 29, 2:09 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
109 AM MDT SUN SEP 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM DENSE FOG 1 E HILL CITY 39.37N 99.83W
09/29/2019 GRAHAM KS ASOS
ASOS STATION KHLC HILL CITY REPORTED 1/4
MILE VISIBILITY AT 0653 UTC.
&&
VINCENTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 1:13 AM CDT | Dense Fog Advisory | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 4 more | 6 hr |
Nearby
Red Flag Warnings in Kansas, 2019Red Flag Warnings in Colorado, 2019Red Flag Warnings in Nebraska, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.